... off brand of orajel last night. I was not smart and used too much too soon. Also i didn't swallow it but it did get on my throat, I haven't used any today but the whole left side of my mouth is swollen and painful. Is this from orajel or wisdom teeth?
11 Dec 2012
More than likely, it is your wisdom teeth causing the problem but it is also possible that you may be allergic to the orajel. You really need to consult a dentist as soon as you can. Wisdom teeth can be quite painful coming in and most of the time they need to be extracted especially if they are coming in crooked or impacted.
12 Dec 2012
This is from your wisdom teeth!! You need to be seen by your dentist, and he or she will probably send you to an Oral Surgeon, everyone is different, but sometimes the Wisdom teeth grow in the wrong way, and have to be removed surgically, like I said everyone is different. Some ppl have a lot of pain and discomfort when they get their wisdom teeth for a few weeks but they come in and they are fine. See a dentist and if it get;s too bad or you don't have a dentist, go to the ER at least they can tell you if you need to see an oral surgeon. I wish you luck and hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Aug 2009
Have taken alendronate for years now, during last 2 years my upper teeth are shifting extremely and was told at last dental exam that back teeth ...
1 answer • 29 Jun 2010
I just wondering if I should contact my oral surgen cause in past it always wore of in about an hour but not this time.
1 answer • 22 Mar 2011
Began as a toothache, moved to my gums, now my cheek is swollen & I can't open my mouth. What is it?
2 days ago, I complained about 3 teeth on the top left side hurting. I figured it was my wisdom tooth trying to come in and moving my teeth to do it, ...
1 answer • 28 Oct 2013
I am on methotrexate (.8mg week by injection) for rheumatoid arthritis. I have been prescribed clavulin for an abcess in my mouth after having a ...
3 answers • 20 Sep 2014